×

Found 68 Documents (Results 1–68)

100
MathJax

An estimate for differential operators in the uniform norm, and coercivity in Sobolev spaces. (English. Russian original) Zbl 0724.46035

Sov. Math., Dokl. 37, No. 1, 25-29 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 1, 32-36 (1988).
PDF BibTeX XML Cite

Dirichlet series in Smirnov spaces, and interpolation by entire functions of exponential type. (English. Russian original) Zbl 0722.30003

Sov. Math., Dokl. 37, No. 1, 65-68 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 2, 278-280 (1988).
MSC:  30B60 30D15
PDF BibTeX XML Cite

On compacta lying in the \(n\)-dimensional universal Menger compactum and having homeomorphic complements in it. (English. Russian original) Zbl 0718.55005

Sov. Math., Dokl. 37, No. 1, 122-125 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 3, 552-556 (1988).
Reviewer: V.Valov (Sofia)
MSC:  55P55
PDF BibTeX XML Cite

Approximation properties of structures of difference type for the Neumann boundary value problem. (English. Russian original) Zbl 0703.35069

Sov. Math., Dokl. 37, No. 1, 79-82 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 2, 291-293 (1988).
Reviewer: D.Lepingle
MSC:  35J65 35A35 35J25
PDF BibTeX XML Cite

The smoothness of solutions of some nonlinear boundary value problems for equations with nondifferentiable coefficients. (English. Russian original) Zbl 0703.35059

Sov. Math., Dokl. 37, No. 1, 18-20 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 1, 26-28 (1988).
Reviewer: S.Tersian
MSC:  35J60 35B65 35J45 35Dxx
PDF BibTeX XML Cite

Algebras of pseudodifferential operators with piecewise smooth symbols. (English. Russian original) Zbl 0702.35256

Sov. Math., Dokl. 37, No. 1, 34-37 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 1, 40-44 (1988).
Reviewer: S.F.Krendelev
MSC:  35S05 47L30 46H15
PDF BibTeX XML Cite

Application of the Leray-Schauder method to the proof of the existence of wave solutions of parabolic systems. (English. Russian original) Zbl 0701.35084

Sov. Math., Dokl. 37, No. 1, 138-141 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 4, 784-787 (1988).
Reviewer: E.Kreyszig
MSC:  35K55 35K45 35B45
PDF BibTeX XML Cite

An initial boundary value problem for the system \(a(x)u_{tt}=a(x)\operatorname{grad} \operatorname{div}a(x)u+\operatorname{curl} \operatorname{curl}u+b(x)u\). (English. Russian original) Zbl 0701.35063

Sov. Math., Dokl. 37, No. 1, 111-113 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 3, 541-544 (1988).
Reviewer: Z. Kamont
MSC:  35J55 35M10
PDF BibTeX XML Cite

On optimization of regularization methods for singular operator equations of the first kind. (English. Russian original) Zbl 0698.47011

Sov. Math., Dokl. 37, No. 1, 42-45 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 1, 49-52 (1988).
Reviewer: N.A.Warsi
MSC:  47A50 35R25 65J10
PDF BibTeX XML Cite

Sectorial extensions of a positive operator, and the characteristic function. (English. Russian original) Zbl 0698.47004

Sov. Math., Dokl. 37, No. 1, 106-110 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 3, 537-541 (1988).
Reviewer: Wu Jingbo
MSC:  47A20 47B25 34L99
PDF BibTeX XML Cite

Solvability of an integral equation for the Dirichlet problem in a plane domain with cusps on the boundary. (English. Russian original) Zbl 0698.35042

Sov. Math., Dokl. 37, No. 1, 255-258 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 6, 1312-1315 (1988).
Reviewer: G.Pasa
MSC:  35J05 45A05 30C20
PDF BibTeX XML Cite

Existence and uniqueness of a solution to an inverse problem for a parabolic equation. (English. Russian original) Zbl 0696.35186

Sov. Math., Dokl. 37, No. 1, 130-132 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 4, 777-779 (1988).
Reviewer: P.K.Mahanti
MSC:  35R30 35K05 45K05
PDF BibTeX XML Cite

On the orientability of spherical, topological, and piecewise-linear fibrations in complex K-theory. (English. Russian original) Zbl 0695.55002

Sov. Math., Dokl. 37, No. 1, 283-286 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 6, 1338-1341 (1988).
Reviewer: J.Kubarski
MSC:  55N15 55R10 55S35
PDF BibTeX XML Cite

The Paley-Wiener-Schwartz theorem for the Fourier-Bessel transform. (English. Russian original) Zbl 0695.42010

Sov. Math., Dokl. 37, No. 1, 13-17 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 1, 22-26 (1988).
Reviewer: A.N.Srivastava
PDF BibTeX XML Cite

On the complexity of realizing some systems of Boolean functions by multipole switching circuits. (English. Russian original) Zbl 0694.94018

Sov. Math., Dokl. 37, No. 1, 162-166 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 4, 807-811 (1988).
Reviewer: V.V.Gorlov
MSC:  94C10
PDF BibTeX XML Cite

Application of degenerate Lyapunov functions in stability theory. (English. Russian original) Zbl 0691.34044

Sov. Math., Dokl. 37, No. 1, 195-198 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 5, 1051-1055 (1988).
Reviewer: A.Slavova
MSC:  34D20
PDF BibTeX XML Cite

On some inverse problems of the kinetic theory of gases for states close to equilibrium. (English. Russian original) Zbl 0689.76028

Sov. Math., Dokl. 37, No. 1, 278-282 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 6, 1334-1338 (1988).
MSC:  76P05 82B40 35R30
PDF BibTeX XML Cite

Absolutely minimal surfaces and calibrations on the orbits of the adjoint representation of classical Lie groups. (English. Russian original) Zbl 0688.53031

Sov. Math., Dokl. 37, No. 1, 251-254 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 6, 1308-1311 (1988).
Reviewer: J.Hebda
MSC:  53C65 53C42 58A25
PDF BibTeX XML Cite

On an integral representation and the associated transform of analytic functions of several complex variables. (English. Russian original) Zbl 0688.32006

Sov. Math., Dokl. 37, No. 1, 38-41 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 1, 44-48 (1988).
Reviewer: K.Spallek
MSC:  32A25 44A10 42B10
PDF BibTeX XML Cite

On the convergence of the Bogolyubov-Galerkin method for a boundary value problem of a nonlinear polyharmonic equation. (English. Russian original) Zbl 0687.65103

Sov. Math., Dokl. 37, No. 1, 204-206 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 5, 1060-1063 (1988).
Reviewer: R.D.Lazarov
MSC:  65N30 35J65 31A30
PDF BibTeX XML Cite

The Maslov canonical operator on isotropic manifolds with a complex germ, and its applications to spectral problems. (English. Russian original) Zbl 0686.58015

Sov. Math., Dokl. 37, No. 1, 180-185 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 5, 1037-1042 (1988).
Reviewer: J.Andres
MSC:  37J99
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification